# SDR ASOA06329

- Difficulty date: March 17, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE PASSENGER DOOR SILL FLOOR SUPPORT ANGLE AT FS 310-349, LBL 47 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR SILL FLOOR SUPPORT ANGLE AT FS 310-349, LBL 47 IAW SRM.  (K)
